# SDR IXXA9700161

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Misrigged
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN THE LANDING GEAR WAS RETRACTED, THE DOOR UNSAFE LIGHT REMAINED ILLUMINATED.  THE CREW RECYCLED THE LANDING GEAR AND THE INDICATION REMAINED THE SAME.  THE AIRCRAFT RETURNED TO FRA, MAKING AN UNEVENFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE MAIN GEAR DOOR UPLATCH CABLE SYSTEM MISRIGGED.  MAINTENANCE CLEANED UPLATCH SWITCHES AND CORRECTED THE CABLE SYSTEM RIGGING IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL PROCEDURES.
